# SDR AMTA20800205

- Difficulty date: March 3, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 3150 · Central Warning
- Part: None
- Condition: False Indication
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR DISP MESSAGE ON HSI.  PERFORMED BITE CHECK IAW FIM 34-43-00, NO FAULTS FOUND.  SYSTEM CHECKS GOOD.  (K)
